MathSciNet Relay Station
MathSciNet bibliographic data
MR2198199 60K35 (60F10 82B41)
Deuschel, Jean-Dominique; Giacomin, Giambattista; Zambotti, Lorenzo Scaling limits of equilibrium wetting models in $(1+1)$-dimension. Probab. Theory Related Fields 132 (2005), no. 4, 471–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement